Please use this identifier to cite or link to this item:
Type: Journal article
Title: A mathematical study of blood flow through viscoelastic walled stenosed arteries
Author: Mazumdar, J.
Pincombe, B.
Citation: Journal of Australian Physical and Engineering Sciences in Medicine, 1995; 18(2):81-88
Publisher: Australian Physical and Engineering Sciences in Medicine
Issue Date: 1995
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.